Amber asked in HealthWomen's Health · 1 month ago

is it normal to lose your sex drive being on 150 mg of Zoloft?

I'm a 24 year old female and I am on lamictal 200 mg a day and I'm on zoloft 150 mg a day.  I take these medications due to bipolar and depression and PMDD

I notice ever since they increased my Zoloft medication that I am not as horny as I used to be.  My husband and I have a great sex life but we don't do it as often because I am never in the mood. I am very attracted to my husband and love him for who he is, I don't know if its the medication doing it to me or a hormone imbalance

2 Answers

Relevance
  • 1 month ago
    Favourite answer

    did you Read the side effects of Zoloft?

    it is listed as a Main side effect-- 

    Always at least Skim the side effects listed on the info given you- it could save your life & stress levels.

    Side effects requiring immediate medical attention

    Along with its needed effects, sertraline (the active ingredient contained in Zoloft) may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

    Check with your doctor immediately if any of the following side effects occur while taking sertraline:

    More common

    Decreased sexual desire or ability

    https://www.drugs.com/sfx/zoloft-side-effects.html

    Tell your doctor right away if you have any serious side effects, including: easy bruising/bleeding,

     decreased interest in sex,

     decrease in sexual ability (ejaculation delay), muscle cramps/weakness, shaking (tremor), unusual weight loss.

    https://www.webmd.com/drugs/2/drug-35/zoloft-oral/...

  • Pearl
    Lv 7
    1 month ago

    i would ask your doctor about it

Still have questions? Get answers by asking now.